It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Darci on January 31, 2000 at 02:21:34:

In Reply to: Lamictal posted by Randy on December 07, 1999 at 17:56:28:

: I'm looking for information on Lamictal. It appears to be better tolerated than some of the other aed's but an alarming number of people seem to have an increase in the number of seizures while on it. Is it as effective as some of the older aed's like Dilantin and Tegretol. I have C.P. seizures. Thanks


Hello, I just came across this again and decided to write something... I have now been on Lamictal since 1/14/00. I am in a study for it and was started at 50 mg. each am for the first two weeks, then I went to 50 mg in the am & 50 mg in PM, I will be on it this way for 4 weeks, then up to 100 mg for both am & pm.I am on Klonopin .5 mg which helps me so I don't have insomnia.
During the first two weeks, I noticed that I felt very nausous! I would get up and take it and then go back to bed to sleep through the feeling sick! My neuro thought that was pretty clever of me to think of! :-)
I also noticed a faint rash in the beginning that went away after two days... I no longer have any side effects, am seizure free, and am feeling much better. I was having daily headaches as well and have actually had a few days here and there that I didn't have any! It was wonderful!
The Lamictal may work for some and not for others. You really just need to give it a try and hold out for the first few weeks re: the side effects. Unless it's a rash! This is very dangerous! Hope all that have replied, have good luck with the meds!


Follow Ups

All times are GMT -7. The time now is 08:21 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!